uvamin retad will affect my pregancy ?

hai i am 24 weeks preaganant !!
now i am affected by (uti) urinary tract infection
doctor prescribe to to give UVAMIN RETARD
but my question is this antiboitic tablet ll affect my child while at this time ? or any side effect ll come for this tablet ? or if dont continue this tablet again that infetion ll come ? because doctor told ur affected by sevier attack by uti.
pls tell me any one?

Comments

i am not a doctor, but i tried searching on the net about your medicine and here is the information i got . http://www.safefetus.com/DrugDetail.asp?DrugId=239&TradeName=Uvamin%20Retard&TradeId=574 by the way, when you are pregnant and if you go for any kind of medical checkup , you should always mention that you are pregnant so that the doctor can prescribe lower risk medicines. Since you are in your 24th week I am guessing that the doctor must have noticed your tummy and prescribed accordingly .
Only person who can answer that is your doc.
Log in or register to post comments